# SDR FDEA201210103587

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 80,398 hours, 32,756 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: APB70781
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 2.5 INCH CRACK ON THE WING REAR SPAR TO WW LT BULKHEAD AT ATTACHMENT TEE ANGLE ON THE UPPER END.  R & R APB7078-1 FITTING IAW DWG NPB6066 AND SP10570007.
